MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ MP TRANSDUCER; SYSTEM, MONITORING, PERINATAL

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ MP TRANSDUCER; SYSTEM, MONITORING, PERINATAL
Model Number AVALON TOCO+ MP TRANSDUCER
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an avalon toco+ mp transducer indicating that the toco probe is not functioning.Notes indicate an impact of wrong values produced.It is unknown if the device was in use at time of event, and there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel which included remote troubleshooting with the customer biomed.The results of the analysis confirmed the probe was not functioning.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty toco probe.A replacement toco probe was sent to the customer to resolve the issue.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
AVALON TOCO+ MP TRANSDUCER
Common Device Name
SYSTEM, MONITORING, PERINATAL
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25546415
Report Number9610816-2026-101178
Device Sequence Number20230206
Product Code HGM
UDI-Device Identifier00884838093188
UDI-Public(01)00884838093188
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON TOCO+ MP TRANSDUCER
Device Catalogue Number867245
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown